# SDR ASAA2015071812474

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,109 hours, 9,541 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Tank
- Part time: 32,112 hours, 9,542 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE FOR CENTER FUEL PUMP ILLUMINATED WITH APPROXIMATELY 12,000 LBS FUEL IN CENTER TANK.  FOLLOWED QRH PROCEDURE, OPEN CROSSFEED, RT CENTER PUMP OFF AND LIGHT EXTINGUISHED.  CENTER TANK FUEL BURN CONTINUED NORMALLY.  ACFT GROUNDED. R & R RT CENTER FUEL PUMP IAW AMM 28-22-41-000-801 & 400-801.  PERFORMED BOUNDING CHECK, CHECKED GOOD IAW SAME MM 28-22-41.  PERFORMED OPS TEST OF RT CENTER TANK BOOST PUMP IAW AMM 28-22-41-710-801.  NO LEAKS NOTED BOOST PUMP OPERATES AS REQUIRED.
